# SDR MASA2015070212212

- Difficulty date: July 2, 2015
- Submitted: July 4, 2015
- Operation: Air carrier
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 12,223 hours, 12,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FLOOR LEVEL EXIT SIGN, ONE BULB INOPERATIVE.
